Alert archive / Montana / High Wind Warnings in 2005

High Wind Warning 5, NWS Great Falls, MT

October 31, 2005

NWS Great Falls, MT issued this high wind warning at Oct 31, 2005, 4:11 AM MST. It took effect at Nov 2, 2005, 12:00 AM MST. It was in force for 62 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 31, 2005, 4:11 AM MST (11:11 UTC)
In effect from
Nov 2, 2005, 12:00 AM MST
Expired
Nov 4, 2005, 2:25 PM MST
In force
62 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTFX 311111
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
411 AM MST MON OCT 31 2005

MTZ009-010-048-312315-
/X.NEW.KTFX.HW.A.0005.051102T0700Z-051102T1900Z/
/X.CON.KTFX.HW.W.0003.051031T1600Z-051101T0700Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
411 AM MST MON OCT 31 2005

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
MIDNIGHT MST TONIGHT FOR THE ROCKY MOUNTAIN FRONT AND 
EASTERN GLACIER COUNTY...
...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING FOR NORTH CENTRAL MONTANA...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. A HIGH WIND WARNING REMAINS IN EFFECT FROM
9 AM THIS MORNING TO MIDNIGHT MST TONIGHT. 

STRONG WESTERLY FLOW ALOFT COMBINED WITH LOW SURFACE PRESSURE
ALONG THE LEE SLOPES OF THE ROCKIES WILL BRING STRONG WINDS TO
THE ROCKY MOUNTAIN FRONT AND ADJACENT EASTERN GLACIER COUNTY THIS
MORNING. THESE WINDS WILL CONTINUE THROUGH THE AFTERNOON AND EVENING.
WIND SPEEDS OF 45 TO 55 MPH WITH GUSTS TO 75 MPH ARE EXPECTED.
LOCALLY HIGHER GUSTS UP TO 90 MPH ARE POSSIBLE IN CANYONS AND
PASSES ALONG THE ROCKY MOUNTAIN FRONT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH IS IN AFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE
EXPECTED.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A
HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR
GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE
LATEST FORECASTS.

$$

MTZ044-046-049-312315-
/X.NEW.KTFX.HW.A.0005.051102T0700Z-051102T1900Z/
/X.CON.KTFX.HW.W.0003.051031T1900Z-051101T0700Z/
TOOLE-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...SHELBY...CONRAD...FAIRFIELD
411 AM MST MON OCT 31 2005

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO
MIDNIGHT MST TONIGHT FOR THE ROCKY MOUNTAIN FRONT AND 
EASTERN GLACIER COUNTY...
...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING FOR NORTH CENTRAL MONTANA...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. A HIGH WIND WARNING REMAINS IN EFFECT FROM
NOON TODAY TO MIDNIGHT MST TONIGHT.

STRONG WESTERLY FLOW ALOFT COMBINED WITH LOW SURFACE PRESSURE
ALONG THE LEE SLOPES OF THE ROCKIES WILL BRING STRONG WINDS TO
THE ROCKY MOUNTAIN FRONT AND ADJACENT EASTERN GLACIER COUNTY THIS
MORNING. THESE WINDS WILL CONTINUE THROUGH THE AFTERNOON AND EVENING.
WIND SPEEDS OF 45 TO 55 MPH WITH GUSTS TO 75 MPH ARE EXPECTED.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH IS IN AFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE
EXPECTED.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A
HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR
GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE
LATEST FORECASTS.

$$

MTZ011-013-045-047-312315-
/X.NEW.KTFX.HW.A.0005.051102T0700Z-051102T1900Z/
HILL-CHOUTEAU-LIBERTY-BLAINE-
INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHESTER...CHINOOK
411 AM MST MON OCT 31 2005

...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING FOR NORTH CENTRAL MONTANA...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. 

A HIGH WIND WATCH IS IN AFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. A STRONG UPPER LEVEL JET COMBINED WITH SURFACE
LOW PRESSURE AND A COLDFRONT WILL RESULT IN STRONG WINDS ACROSS
MUCH OF NORTH CENTRAL MONTANA. WINDS OF 25 TO 40 MPH WITH GUSTS TO
60 MPH ARE EXPECTED.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
9 follow-up statements
000 
WWUS75 KTFX 312110
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
210 PM MST MON OCT 31 2005

MTZ009-010-044-046-048-049-010515-
/X.CON.KTFX.HW.W.0003.000000T0000Z-051101T0700Z/
/X.CON.KTFX.HW.A.0005.051102T0700Z-051102T1900Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY...CONRAD...
CHOTEAU...FAIRFIELD
210 PM MST MON OCT 31 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT FOR PORTIONS OF NORTH CENTRAL MONTANA...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY MORNING FOR PORTIONS OF NORTH CENTRAL MONTANA...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT.
A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY MORNING. 

STRONG WESTERLY FLOW ALOFT COMBINED WITH LOW SURFACE PRESSURE
ALONG THE LEE SLOPES OF THE ROCKIES WILL CONTINUE TO BRING STRONG
WINDS TO THE ROCKY MOUNTAIN FRONT AND THE PLAINS OF NORTH CENTRAL
MONTANA THROUGH THIS EVENING. WIND SPEEDS OF 45 TO 55 MPH WITH
GUSTS TO 75 MPH ARE EXPECTED.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE
EXPECTED.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

MTZ011-013-045-047-010515-
/X.CON.KTFX.HW.A.0005.051102T0700Z-051102T1900Z/
HILL-CHOUTEAU-LIBERTY-BLAINE-
INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHESTER...CHINOOK
210 PM MST MON OCT 31 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY MORNING FOR PORTIONS OF NORTH CENTRAL MONTANA...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY MORNING. 

A HIGH WIND WATCH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. A STRONG UPPER LEVEL JET COMBINED WITH SURFACE
LOW PRESSURE AND A COLD FRONT WILL RESULT IN STRONG WINDS ACROSS
MUCH OF NORTH CENTRAL MONTANA. WINDS OF 25 TO 40 MPH WITH GUSTS
TO 60 MPH ARE EXPECTED.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 010414
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
914 PM MST MON OCT 31 2005

MTZ009-010-044-046-048-049-011200-
/X.CAN.KTFX.HW.W.0003.000000T0000Z-051101T0700Z/
/X.CON.KTFX.HW.A.0005.051102T0700Z-051102T1900Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY...CONRAD...
CHOTEAU...FAIRFIELD
914 PM MST MON OCT 31 2005

...HIGH WIND WARNING IS CANCELLED FOR PORTIONS OF NORTH CENTRAL 
MONTANA...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY MORNING FOR PORTIONS OF NORTH CENTRAL MONTANA...

WEST HAVE DECREASED TO 15 TO 30 MPH ALONG THE ROCKY MOUNTAIN
FRONT AND ADJACENT PLAINS. THEREFORE...THE HIGH WIND WARNING FOR
TONIGHT HAS BEEN CANCELED.

WINDS WILL INCREASE AGAIN TUESDAY NIGHT AS A STRONG UPPER LEVEL JET
COMBINES WITH A SURFACE LOW PRESSURE SYSTEM AND A COLD FRONT.
WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE WITH
THIS SYSTEM.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

MTZ011-013-045-047-011200-
/X.CON.KTFX.HW.A.0005.051102T0700Z-051102T1900Z/
HILL-CHOUTEAU-LIBERTY-BLAINE-
INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHESTER...CHINOOK
914 PM MST MON OCT 31 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY MORNING...

WINDS WILL INCREASE TUESDAY NIGHT AS A STRONG UPPER LEVEL JET
COMBINES WITH A SURFACE LOW PRESSURE SYSTEM AND A COLD FRONT. WEST
WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE WITH THIS
SYSTEM.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 011001
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
301 AM MST TUE NOV 1 2005

MTZ009>011-013-044>049-011800-
/X.CON.KTFX.HW.A.0005.051102T0700Z-051102T1900Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CHOUTEAU-TOOLE-
LIBERTY-EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE...
FORT BENTON...SHELBY...CHESTER...CONRAD...CHINOOK...CHOTEAU...
FAIRFIELD
301 AM MST TUE NOV 1 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING FOR PORTIONS OF NORTH CENTRAL MONTANA...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING. 

WINDS WILL INCREASE TUESDAY NIGHT AS A STRONG UPPER LEVEL JET
COMBINES WITH A SURFACE LOW PRESSURE SYSTEM AND A COLD FRONT. WEST
WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE WITH THIS
SYSTEM.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 011725
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1025 AM MST TUE NOV 1 2005

MTZ009>011-013-044>049-012300-
/X.CON.KTFX.HW.A.0005.051102T0700Z-051102T1900Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CHOUTEAU-TOOLE-
LIBERTY-EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE...
FORT BENTON...SHELBY...CHESTER...CONRAD...CHINOOK...CHOTEAU...
FAIRFIELD
1025 AM MST TUE NOV 1 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING. 

WINDS WILL INCREASE TONIGHT AS A STRONG UPPER LEVEL JET
COMBINES WITH A SURFACE LOW PRESSURE SYSTEM AND A COLD FRONT.
WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE WITH
THIS SYSTEM.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 012110
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
210 PM MST TUE NOV 1 2005

MTZ009>011-013-044>049-020500-
/O.UPG.KTFX.HW.A.0005.051102T0700Z-051102T1900Z/
/O.NEW.KTFX.HW.W.0004.051102T0300Z-051102T1900Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CHOUTEAU-TOOLE-
LIBERTY-EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE...
FORT BENTON...SHELBY...CHESTER...CONRAD...CHINOOK...CHOTEAU...
FAIRFIELD
210 PM MST TUE NOV 1 2005

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 12 PM
MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 12 PM
MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WINDS WILL INCREASE TONIGHT AS A STRONG UPPER LEVEL JET COMBINES
WITH A SURFACE LOW PRESSURE SYSTEM AND A COLD FRONT. WEST WINDS OF
25 TO 40 MPH WITH GUSTS TO 60 MPH ARE LIKELY WITH THIS SYSTEM.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ012-014-020500-
/O.NEW.KTFX.HW.W.0004.051102T0300Z-051102T1900Z/
CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-
INCLUDING THE CITIES OF...GREAT FALLS...HELENA
210 PM MST TUE NOV 1 2005

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 12 PM
MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 12 PM
MST WEDNESDAY. 

WINDS WILL INCREASE TONIGHT AS A STRONG UPPER LEVEL JET COMBINES
WITH A SURFACE LOW PRESSURE SYSTEM AND A COLD FRONT. WEST WINDS OF
25 TO 40 MPH WITH GUSTS TO 60 MPH ARE LIKELY WITH THIS SYSTEM.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 040358
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
858 PM MST THU NOV 3 2005

...VERY WINDY CONDITIONS EXPECTED LATE TONIGHT AND FRIDAY ACROSS
PORTIONS OF CENTRAL MONTANA...

AN UPPER LEVEL STORM SYSTEM AND SURFACE FRONT WILL MOVE INTO
WESTERN MONTANA LATE TONIGHT. STRONG WESTERLY WINDS WILL DEVELOP
ALONG THE ROCKY MOUNTAIN FRONT LATE TONIGHT AS THE SURFACE FRONT
PASSES. STRONG AND GUSTY WINDS WILL THEN DEVELOP ACROSS AREAS OF THE
PLAINS BY MID-MORNING FRIDAY AS SURFACE PRESSURE GRADIENTS TIGHTEN
AND STRONG MIDDLE LEVEL WINDS TRANSPORT DOWN TO THE SURFACE. WINDS
WILL QUICKLY DIMINISH OVER THE PLAINS FRIDAY EVENING...BUT REMAIN
RATHER STRONG ALONG THE ROCKY MOUNTAIN FRONT.

MTZ009-048-041200-
/O.NEW.KTFX.HW.W.0005.051104T0700Z-051105T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
858 PM MST THU NOV 3 2005

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST
FRIDAY FOR THE ROCKY MOUNTAIN FRONT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM
MST FRIDAY. 

SUSTAINED WESTERLY WINDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH WILL
DEVELOP ALONG THE ROCKY MOUNTAIN FRONT LATE TONIGHT AND CONTINUE
THROUGH FRIDAY AFTERNOON. WIND GUSTS TO 75 MPH WILL BE POSSIBLE
THROUGH CANYONS AND PASSES. WESTERLY WINDS WILL REMAIN RATHER
STRONG FRIDAY NIGHT...WITH SUSTAINED SPEEDS OF AT LEAST 20 TO 30
MPH STILL EXPECTED.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ010-044>046-049-041200-
/O.NEW.KTFX.HW.A.0006.051104T1600Z-051105T0000Z/
EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...CUT BANK...SHELBY...CHESTER...CONRAD...
FAIRFIELD
858 PM MST THU NOV 3 2005

...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
AFTERNOON FOR PORTIONS OF NORTH CENTRAL MONTANA...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON. 

STRONG WESTERLY WINDS WILL DEVELOP ACROSS THE PLAINS BY MID-
MORNING FRIDAY AND CONTINUE INTO THE AFTERNOON. SUSTAINED WEST
WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE. WINDS
WILL QUICKLY DIMINISH FRIDAY EVENING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

SCHAUMANN
000 
WWUS75 KTFX 041010
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
310 AM MST FRI NOV 4 2005

...VERY WINDY CONDITIONS EXPECTED TODAY ACROSS PORTIONS OF
CENTRAL MONTANA...

AN UPPER LEVEL STORM SYSTEM AND SURFACE FRONT MOVED INTO WESTERN
MONTANA OVERNIGHT. STRONG WESTERLY WINDS HAVE DEVELOPED ALONG THE
ROCKY MOUNTAIN FRONT BEHIND THE SURFACE FRONT. STRONG AND GUSTY
WINDS WILL DEVELOP ACROSS AREAS OF THE PLAINS BY MID-MORNING
TODAY AS SURFACE PRESSURE GRADIENTS TIGHTEN AND STRONG MIDDLE
LEVEL WINDS TRANSPORT DOWN TO THE SURFACE. WINDS WILL QUICKLY
DIMINISH OVER THE PLAINS FRIDAY EVENING...BUT REMAIN RATHER STRONG
ALONG THE ROCKY MOUNTAIN FRONT.

MTZ010-044>046-049-042100-
/O.UPG.KTFX.HW.A.0006.051104T1600Z-051105T0000Z/
/O.EXB.KTFX.HW.W.0005.051104T1600Z-051105T0000Z/
EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...CUT BANK...SHELBY...CHESTER...CONRAD...
FAIRFIELD
310 AM MST FRI NOV 4 2005

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON FOR THE PLAINS ADJACENT TO THE ROCKY MOUNTAIN FRONT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING FOR THE PLAINS ADJACENT TO THE ROCKY MOUNTAIN FRONT...WHICH
IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST THIS AFTERNOON.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

STRONG WESTERLY WINDS WILL DEVELOP ACROSS THE PLAINS BY MID-
MORNING TODAY AND CONTINUE INTO THE AFTERNOON. EXPECT SUSTAINED
WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH. WINDS WILL
QUICKLY DIMINISH FRIDAY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ009-048-042100-
/O.CON.KTFX.HW.W.0005.000000T0000Z-051105T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
310 AM MST FRI NOV 4 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON FOR THE ROCKY MOUNTAIN FRONT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON FOR THE ROCKY MOUNTAIN FRONT.

SUSTAINED WESTERLY WINDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH
WILL CONTINUE ALONG THE ROCKY MOUNTAIN FRONT THROUGH THIS 
AFTERNOON. WIND GUSTS TO 75 MPH WILL BE POSSIBLE THROUGH CANYONS
AND PASSES. WESTERLY WINDS WILL REMAIN RATHER STRONG TONIGHT...WITH
SUSTAINED SPEEDS OF AT LEAST 20 TO 30 MPH STILL EXPECTED.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 041819
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1119 AM MST FRI NOV 4 2005


MTZ009-010-044>046-048-049-050000-
/O.CON.KTFX.HW.W.0005.000000T0000Z-051105T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY...
CHESTER...CONRAD...CHOTEAU...FAIRFIELD
1119 AM MST FRI NOV 4 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

STRONG WESTERLY WINDS WILL CONTINUE OVER THE ROCKY MOUNTAIN
FRONT...AND THE NORTHERN ADJACENT PLAINS THROUGH THE AFTERNOON
HOURS. EXPECT SUSTAINED WEST WINDS OF 25 TO 40 MPH...WITH GUSTS
TO 60 MPH. THE STRONGEST WINDS WILL OCCUR NEAR AND ALONG STATE
HIGHWAY 2...FROM EAST GLACIER TO INVERNESS. WINDS WILL QUICKLY
DIMINISH AFTER 5 PM THIS EVENING.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$
000 
WWUS75 KTFX 042125
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
225 PM MST FRI NOV 4 2005

MTZ009-010-044>046-048-049-042230-
/O.CAN.KTFX.HW.W.0005.000000T0000Z-051105T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY...
CHESTER...CONRAD...CHOTEAU...FAIRFIELD
225 PM MST FRI NOV 4 2005

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE
TO BLOW ALONG THE ROCKY MOUNTAIN FRONT AND OVER THE ADJACENT PLAINS
THROUGH LATE AFTERNOON. THESE WIND VALUES ARE BELOW THE CRITERIA
FOR A HIGH WIND WARNING. AS A RESULT...THE HIGH WIND WARNING HAS
BEEN CANCELLED. WINDS WILL CONTINUE TO DIMINISH THIS EVENING...
BECOMING 15 TO 25 MPH WITH HIGHER GUSTS ALONG THE ROCKY MOUNTAIN
FRONT.

$$

MPJ

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Oct 31, 3:31 AM MST, 40 minutes earlier.

Area forecast discussion, Oct 31, 3:31 AM MST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
331 AM MST MON OCT 31 2005

.DISCUSSION...

TODAY THROUGH WEDNESDAY...AN UPPER LEVEL HIGH PRESSURE RIDGE IS
BUILDING OVER THE WESTERN US. A STRONG JET AND SHORTWAVE WILL MOVE
INTO THIS RIDGE AND WILL BE CROSSING THE ROCKIES THIS MORNING. A
SECOND SHORTWAVE WILL MOVE ACROSS THE AREA AROUND 00Z TUE. THIS IS A
STRONGER DISTURBANCE AND WILL BE STAYING NORTH OF THE CANADIAN
BORDER. THIS WILL LOWER PRESSURES ACROSS SOUTHERN ALBERTA AND
SASKATCHEWAN AND TIGHTEN THE SURFACE GRADIENT. A HIGH WIND WARNING
REMAINS IN EFFECT BEGINNING 9 AM THIS MORNING. ANOTHER SHORTWAVE
WILL MOVE INTO THE RIDGE TUESDAY MORNING BUT THIS ONE WILL NOT
FLATTEN THE RIDGE AND ITS EFFECTS WILL REMAIN TO THE NORTH. BY
TUESDAY NIGHT...THE RIDGE AXIS MOVES EAST OF THE ZONES AND FLOW
ALOFT BEGINS TO SWITCH TO THE SW AND AN UPPER LEVEL JET MOVES INTO
WESTERN MONTANA WHILE A STRONG LOW PRESSURE TROF MOVES ONTO THE WEST
COAST. THIS TROF MOVES OVER THE NORTHERN ROCKIES BY 12Z WEDNESDAY.
FORECASTED VERTICAL PROFILE WEST OF DIVIDE NOT REAL SUPPORTIVE OF
EXTREMELY HIGH WINDS. HOWEVER...THE STRENGTH OF MID-LEVEL WINDS
ALONG WITH COLDFRONT PASSAGE WARRANTS  A HIGH WIND WATCH FOR
OVERNIGHT TUESDAY AND WEDNESDAY...AND AT THIS POINT WILL PROBABLY
COVER MOST OF THE NORTHERN ZONES. ZELZER

WEDNESDAY NIGHT THROUGH MONDAY NIGHT...MEDIUM RANGE MODELS AGREE ON
CONTINUED WESTERLY FLOW ALOFT OVER THE NORTHERN ROCKIES THROUGH THE
PERIOD WITH A BROAD TROF OVER THE WESTERN U.S. THROUGH THE REMAINDER
OF THE WEEK. MODELS THEN HINTING AS SOME RIDGING ALOFT DEVELOPING
OVER NEXT WEEKEND. THIS WILL MAINTAIN A SOMEWHAT COOL AND UNSETTLED
PATTERN THROUGH THE PERIOD...WITH MOIST WESTERLY FLOW AND EMBEDDED
SHORTWAVES BRINGING PRECIPITATION TO MUCH OF THE HIGHER TERRAIN AND
SW MT ZONES. BEST CHANCE FOR WIDESPREAD PRECIPITATION WILL BE
WEDNESDAY NIGHT AS A STRONGER SHORTWAVE MOVES ACROSS SW ZONES.
MODELS CONTINUE TO INDICATE GOOD DYNAMIC SUPPORT FOR THIS THIS WAVE
AND SIGNIFICANT QPF AMOUNTS ALONG THE I-90 CORRIDOR...SO HAVE RAISED
POPS FURTHER FOR SW MT WEDNESDAY NIGHT. SNOW LEVELS LOOKS TO BEGIN
AROUND 6000 FT EARLY WEDNESDAY EVENING...THEN LOWER TO MOST OF THE
VALLEY FLOORS OVERNIGHT. WILL HIGHLIGHT THIS IN THE HAZARDOUS
WEATHER OUTLOOK FOR NOW...AS ENOUGH QPF IS FORECAST FOR SEVERAL
INCHES OF SNOW...AT LEAST AT HIGHER ELEVATIONS. TEMPERATURES THROUGH
THE PERIOD WILL BE NEAR TO SLIGHTLY BELOW SEASONAL AVERAGES UNDER
THE BROAD TROF ALOFT...WITH SOME SLIGHT WARMING POSSIBLE NEST
WEEKEND. HOENISCH

&&

.AVIATION...
UPDATED 0530Z.
MAINLY VFR FOR THE NEXT 24 HOURS. GUSTY WINDS SHOULD PICK BACK UP
AROUND 9 AM MONDAY MORNING. VERY STRONG AND GUSTY WEST WINDS
ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS. WARM FRONT TO
BRING SHOWERS AND LOWER CLOUDS TO THE WESTERN MOUNTAINS LATE MONDAY
MORNING THROUGH MONDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  58  39  60  40 /  10  10  20   0
CTB  56  38  53  35 /  10  10  30  30
HLN  57  36  60  39 /  10  20  20  10
BZN  51  34  63  36 /  10  20  10   0
WEY  42  27  50  28 /  20  20  20   0
DLN  51  35  60  37 /  20  20  10  10
HVR  61  37  60  38 /  10   0  10  20
LWT  56  35  58  38 /   0   0   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM NOON TODAY TO MIDNIGHT MST TONIGHT FOR
MTZ044-MTZ046-MTZ049.

HIGH WIND WARNING FROM 9 AM THIS MORNING TO MIDNIGHT MST TONIGHT
FOR MTZ009-MTZ010-MTZ048.

HIGH WIND WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING FOR MTZ009-MTZ010-MTZ011-MTZ013-MTZ044-MTZ045-MTZ046-
MTZ047-MTZ048-MTZ049.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Oct 30, 2:55 PM MST, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
255 PM MST SUN OCT 30 2005

MTZ009-010-048-312200-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
255 PM MST SUN OCT 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

...HIGH WIND WARNING IS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT
MST MONDAY NIGHT FOR THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER
COUNTY...
SEE GTFNPWTFX FOR FURTHUR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ044-046-049-312200-
TOOLE-EASTERN PONDERA-EASTERN TETON-
255 PM MST SUN OCT 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

...HIGH WIND WARNING IS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT
MST MONDAY NIGHT FOR TOOLE AND EASTERN PONDERA AND EASTERN TETON
COUNTIES FROM NOON MST MONDAY THROUGH MIDNIGHT MST MONDAY NIGHT
...
SEE GTFNPWTFX FOR FURTHUR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-011>015-045-047-050>055-312200-
BEAVERHEAD-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-LIBERTY-BLAINE-
JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
255 PM MST SUN OCT 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 4:11 AM MSTHigh Wind WatchTFX4 days

Nearby

High Wind Warnings in Montana, 2005Every high wind warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.